Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A proof of the power series expansion without Cauchy's formula


Authors: P. Porcelli and E. H. Connell
Journal: Bull. Amer. Math. Soc. 67 (1961), 177-181
MathSciNet review: 0123687
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10559-4